CODRAL PE Cold & Flu Tabs 24
This is a "Pharmacy Medicine".
Declaration: I (the customer) agree to use this medicine strictly as directed. If I suffer any adverse effects, or if symptoms persist, I will contact my Pharmacist or Doctor. By ordering this product I acknowledge that I have read and understand the information regarding the product.
CODRAL PE Cold & Flu - Fast, effective, non-drowsy formula for the relief of:
Strong Body aches and pain
Active Ingredients: Paracetamol 500mg
Codeine Phosphate 9.5mg
Phenylephrine Hydrochloride 5mg
Dosage: Adults and children 12 years and over:
2 tablets every 4-6 hours as necessary
Medicines have benefits and some may have risks. Always read the label carefully and use only as directed. If symptoms persist or you have side effects see your healthcare professional.
Incorrect use may be harmful.
Codeine is an addictive substance, do not use for more than three days. Phenylephrine Hydrochloride may cause sleeplessness in some people. Be cautious if taking other products that contain Paracetamol while taking this - the maximum of dose of Paracetamol is 4000mg (Eight x500mg tablets) in 24 hours, and you need at least 4 hours between doses.
We Also Recommend